# SDR ASAA0540206

- Difficulty date: March 31, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 24,373 hours, 13,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB-THRESHOLD WEB AT AFT CARGO DOOR OPENING.  CORROSION REMOVAL BLENDED OUT OF LIMITS, REPLACED SUB-THRESHOLD WEB.  (K)
